# SDR YENA200214

- Difficulty date: June 21, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 7,387 hours, 3,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Part serial: NA
- Condition: Missing
- Part time: 7,387 hours, 3,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Emergency Light Lens cover borken at seat 16ABC. Replaced Lens cover Ops Test Emergency lightsystem. OK
